I look like I have a black eye.
How Long Does Bruising Last After Botox?
Doctor Answers (15)
Botox and bruising
Bruising occasionally does happen after Botox or Dyport treatments. It most commonly occurs around the eyes since the skin is so thin in that area.
Try to avoid aspirin, anti-inflamatories (Aleve, Motrin), vitamin E, flax seed and fish oil for 2 weeks prior because they cause bruising. The good news the bruises usually disappear in 1 week.
Bruising After Botox
Nicking a vessel under the eye while injecting a substance is unfortunately, quite easy to do. The area is filled with vasculature, and there is no way to predict where the vessels are while inserting a needle. You can however hold off on alcohol and NSAIDs, and use ice and an herbal substance called Arnica Montana to speed up the recovery process. At the very latest, your bruise could take a few weeks to resolve. However, the small needle used to inject Botox usually results in very minimal bruises that resolve quickly.
With any needle injection a bruise can occur
With any needle injection a bruise can occur. But it is rare to get bruising after BOTOX. Usually any bruising at the injection site is very minor and lasts only a couple of days up to a week.
You might also like...
Bruising From Botox
Bruising from Botox can last approximately 1-2 weeks. In some cases shorter, and in others a little longer.
There are lasers that can be used to help clear up a bruise faster if necessary.
Regardless, the body will heal itself and the bruise will resolve.
Bruising from Botox is Rare
Most patients do not bruise at all after Botox injections. Patients are told to have their injections at least one week before an affair or important photo occaision in the rare event of a bruise. If there is a bruise, it usually resolves within 5 to 7 days.
Good luck and be well.
Bruising after Botox
In most cases, you should not have any bruising after Botox injections. However, if about 5% of patients, there may be some minimal bruising. If you are on Aspirin other other blood thinner, then your chance of bruising increases. If you do have bruising, then it generally takes about 5 to 7 days for the bruise to completely resolve. Some studies suggest that taking Arnica Montana before and after any procedures decreases the risk of bruising. Good luck.
Web reference: http://www.ShaferPlasticSurgery.com
Bruising after Botox
Great question! It is individual effect based upon your medical history (aspirin or aspirin products, vitamins use, etc.) to the luck of the injection site hitting a small vessels. The time is from days to weeks or even a few months.
From MIAMI DR. B
Brusing after botox
Usually a bad bruise will not last longer than two to two and a half weeks. Speak to your doctor to see if they recommend any treatments to speed up the resolution of the bruise if you can't cover it well with makeup. Warm compresses, vitamin K cream, Arnica and V-beam laser are often recommended by doctors to quicken the resolution of a cosmetic bruise, but check with your physician.
Bruises after Botox
Unfortunately bruises happen to the best injectors, but the good news is that bruises always heal. Try warm moist heat a couple times a day until the bruise fads. Usually they last 3-10 days depending on how significant the bruise started. You can also try some Arnica cream. You can find this homeopathic ointment in most health food stores. Arnica helps in the healing process and breaks up the red blood cells a little faster.
Next time you get injected try icing the area before and after the treatment. The cold will constrict the small vessels around the eye making them less susceptible to being hit and using eye after wards will minimize the bruising if you are just the type to bruise.
Amount of brusising affer Botox
Bruising after botox can last a variable amount of time depending on the area and the extent of bruising. Areas around the eye tend to resolve more quickly whereas the lower face takes longer. Bruises can last as little as 3 days or persist for 3-4 weeks depending on their density.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.